# SDR TWAA9804202

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, FOUND GUSSETT CRACKED AT FS 825.95 BELOW FLOOR AT FUSELAGE FRAME LEFT SIDE WALL AREA.  REPAIRED PER M071T68 PHASE E.  INSTALLED GUSSET PER SRM 51-10-1 AND SB 727-53-0197.  (M)
